MAUDE Adverse Event Report: BUFFALO FILTER PLUMEPEN; ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES

BUFFALO FILTER PLUMEPEN; ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES
Model Number ELITE
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/21/2019
Type of Reportable Event Malfunction
Event or Problem Description
Red hair found in the sterile cautery holster on buffalo cautery pencil.Operation room set up had to be disassembled and a new pack opened.This was noted by staff and was taken down prior to reaching the patient.New device had to be opened.

Brand Name
PLUMEPEN
Common Device Name
ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES
Manufacturer (Section D)
BUFFALO FILTER
5900 genesee st
lancaster NY 14086
MDR Report Key8296613
Report Number8296613
Device Sequence Number14069123
Product Code GEI
UDI-Device Identifier00815198012090
UDI-Public(01)00815198012090(17)210121(10)171283
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/21/2019
Report Date (Section F) 01/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberELITE
Device Catalogue NumberPLP2001
Device Lot Number171283
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer02/01/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/01/2019
Patient Sequence Number1
Date Report Sent to FDA01/21/2019